Alert archive / Illinois / River Flood Warnings in 2012
River Flood Warning 6, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 5, 2012, 9:23 AM CDT for Clay County, Richland County, Illinois. It took effect at May 5, 2012, 7:04 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- May 5, 2012, 9:23 AM CDT (14:23 UTC)
- In effect from
- May 5, 2012, 7:04 PM CDT
- Expired
- May 9, 2012, 9:34 AM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.79 ft at May 8, 2012, 3:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
308
WGUS43 KILX 051423
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
923 AM CDT SAT MAY 5 2012
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC025-159-060423-
/O.NEW.KILX.FL.W.0006.120506T1559Z-120508T0600Z/
/CLAI2.1.ER.120506T1559Z.120507T0600Z.120508T0000Z.NO/
923 AM CDT SAT MAY 5 2012
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM SUNDAY MORNING TO LATE MONDAY NIGHT.
* AT 845 AM SATURDAY THE STAGE WAS 14.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 16.7 FEET BY MONDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY MONDAY NIGHT.
* IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
ADJACENT TO THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 14.0 SAT 9 AM 15.8 16.7 14.7
$$
BARNES7 follow-up statements
174
WGUS83 KILX 051656
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1156 AM CDT SAT MAY 5 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
THIS IS AN UPDATED FORECAST BASED ON A FASTER RATE OF RISE THAN
PREVIOUSLY ANTICIPATED. THE RIVER IS NOW EXPECTED TO EXCEED FLOOD
STAGE THIS EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-060656-
/O.EXT.KILX.FL.W.0006.120506T0200Z-120508T0600Z/
/CLAI2.1.ER.120506T0200Z.120507T0600Z.120508T0000Z.NO/
1156 AM CDT SAT MAY 5 2012
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM THIS EVENING TO LATE MONDAY NIGHT.
* AT 1145 AM SATURDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 17.4 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 15.5 SAT 12 PM 16.6 17.3 14.8
$$
BARNES842
WGUS83 KILX 060004
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
704 PM CDT SAT MAY 5 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-061404-
/O.EXT.KILX.FL.W.0006.120506T0004Z-120507T2217Z/
/CLAI2.1.ER.120505T1749Z.120506T1800Z.120507T1617Z.NO/
704 PM CDT SAT MAY 5 2012
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL MONDAY AFTERNOON.
* AT 645 PM SATURDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
MORNING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE
LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE
SOUTHEAST OF THE GAGE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 17.6 SAT 7 PM 18.4 17.0 14.7
$$
SMITH095
WGUS83 KILX 061504
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1004 AM CDT SUN MAY 6 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-070504-
/O.EXT.KILX.FL.W.0006.000000T0000Z-120510T1200Z/
/CLAI2.1.ER.120505T1749Z.120506T1800Z.120510T0600Z.NO/
1004 AM CDT SUN MAY 6 2012
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL THURSDAY MORNING.
* AT 945 AM SUNDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY
MORNING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE
LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE
SOUTHEAST OF THE GAGE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 18.4 SUN 10 AM 18.3 18.2 17.5
$$362
WGUS83 KILX 071443
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CDT MON MAY 7 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-080443-
/O.EXT.KILX.FL.W.0006.000000T0000Z-120510T2100Z/
/CLAI2.1.ER.120505T1749Z.120508T0000Z.120510T1500Z.NO/
943 AM CDT MON MAY 7 2012
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL THURSDAY AFTERNOON.
* AT 845 AM MONDAY THE STAGE WAS 18.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE
LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE
SOUTHEAST OF THE GAGE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 18.7 MON 9 AM 18.7 18.1 16.3
$$813
WGUS83 KILX 081508
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1008 AM CDT TUE MAY 8 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-090508-
/O.EXT.KILX.FL.W.0006.000000T0000Z-120510T1648Z/
/CLAI2.1.ER.120505T1749Z.120508T1215Z.120510T1048Z.NO/
1008 AM CDT TUE MAY 8 2012
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL THURSDAY MORNING.
* AT 945 AM TUESDAY THE STAGE WAS 18.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY MORNING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE
LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE
SOUTHEAST OF THE GAGE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 18.8 TUE 10 AM 17.8 15.9 13.9
$$918
WGUS83 KILX 090145
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CDT TUE MAY 8 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-091545-
/O.EXT.KILX.FL.W.0006.000000T0000Z-120510T0742Z/
/CLAI2.1.ER.120505T1749Z.120508T1215Z.120510T0142Z.NO/
845 PM CDT TUE MAY 8 2012
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 745 PM TUESDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 18.1 TUE 8 PM 17.2 14.9 11.9
$$002
WGUS83 KILX 091434
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
934 AM CDT WED MAY 9 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS
ARE EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC025-159-091504-
/O.CAN.KILX.FL.W.0006.000000T0000Z-120510T0742Z/
/CLAI2.1.ER.120505T1749Z.120508T1215Z.120509T1127Z.NO/
934 AM CDT WED MAY 9 2012
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 845 AM WEDNESDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT 627 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.7 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 15.4 WED 9 AM 12.7 10.7 9.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 5, 6:58 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, May 5, 6:58 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 658 AM CDT SAT MAY 5 2012 .DISCUSSION... ISSUED 257 AM CDT SAT MAY 5 2012 FRONTAL BOUNDARY ROUGHLY ALONG A LINE FROM BURLINGTON TO TERRE HAUTE EARLY THIS MORNING. HAVE HAD WAVES OF THUNDERSTORMS DEVELOPING ALONG THE SOUTHERN EDGES OF THE FORECAST AREA THE LAST FEW HOURS...PRODUCING SOME PERIODIC HAIL. TEMPERATURES NORTH OF THE FRONT HAVE FALLEN INTO THE 50S FROM ABOUT PEORIA TO DANVILLE NORTHWARD...ACCOMPANIED BY A LARGE AREA OF LOW STRATUS CLOUDS WHICH COVER ABOUT THE NORTHEAST THIRD OF THE STATE. THE ACTIVE WEATHER PATTERN WILL CONTINUE FOR A COUPLE MORE DAYS. THE MAIN FORECAST FOCUS IS WITH POTENTIAL FOR SEVERE WEATHER SUNDAY AFTERNOON AND NIGHT...AND TIMING OF THE ENDING FOR THE RAIN ON MONDAY. SHORT TERM...TODAY THROUGH MONDAY... WILL MONITOR CURRENT CONVECTION UP UNTIL THE LAST MINUTE...BUT IT CURRENTLY APPEARS THIS SHOULD LARGELY BE OUT OF THE FORECAST AREA BY ISSUANCE TIME. AS IS TYPICAL IN SUCH PATTERNS...POTENTIAL FOR ANY CONVECTIVE REDEVELOPMENT TODAY WILL DEPEND ON THE SETUP OF ANY RESIDUAL BOUNDARIES FROM THE OVERNIGHT STORMS. HIGH-RESOLUTION MODELS APPEAR TO FOCUS THE BEST CHANCES JUST TO OUR SOUTH THIS AFTERNOON. WILL INCLUDE SOME SLIGHT CHANCES OF RAIN SOUTHEAST OF A RUSHVILLE TO MATTOON LINE THIS AFTERNOON AND EVENING. THE FRONTAL BOUNDARY IS EXPECTED TO RETREAT NORTHWARD OVERNIGHT... AS A WAVE OF LOW PRESSURE DEVELOPS OVER SOUTHWEST MINNESOTA. MOST OF THE EVENING MODELS ARE SIMILAR IN THE EVOLUTION...ALTHOUGH THE NAM IS MUCH MORE PROGRESSIVE AND HAS THE TRAILING COLD FRONT THROUGH THE AREA BY SUNDAY EVENING. THINK THIS IS A BIT TOO FAST AND WILL LEAN TOWARD THE SLOWER SOLUTIONS OF THE OTHER MODELS... WHICH DO NOT FULLY BRING THE FRONT THROUGH UNTIL MONDAY AFTERNOON. MAIN CONCERN IS SUNDAY AFTERNOON AND EVENING...AS MUCAPES RISE TO OVER 3500 J/KG BY AFTERNOON. LATEST DAY2 OUTLOOK FROM SPC HAS A SLIGHT RISK OF SEVERE WEATHER BUT WITH ENHANCED POTENTIAL FOR LARGE HAIL. AREAS ALONG AND WEST OF I-55 MOST LIKELY TO SEE ANY DEVELOPMENT DURING THE AFTERNOON...WITH THE THREAT SHIFTING EAST DURING THE EVENING. MAIN SEVERE THREAT BY MONDAY MORNING SHOULD MAINLY BE TO OUR SOUTHEAST...BUT MAY STILL SEE SOME ISOLATED STRONG/SEVERE STORMS ACROSS THE EASTERN CWA EARLY. ANY LINGERING RAIN SHOULD DIMINISH EARLY MONDAY EVENING. HAVE NOT MADE MUCH CHANGE TO THE TEMPERATURE FORECAST FOR THIS WEEKEND...WITH HIGHS WELL INTO THE 80S OVER THE AREA. LONG TERM...TUESDAY THROUGH FRIDAY... SMALL UPPER LOW WHICH WILL DEVELOP OVER MONTANA THIS WEEKEND IS PROGGED TO MOVE TO THE MINNESOTA/ONTARIO BORDER BY TUESDAY MORNING...BEFORE OPENING UP INTO A WAVE. WILL LIKELY SEE SOME WRAPAROUND SHOWERS OVER PORTIONS OF THE UPPER MIDWEST TUESDAY AND WEDNESDAY. CURRENT INDICATIONS KEEP THE BULK OF THESE TO OUR NORTH AND NORTHEAST...BUT HAVE INCLUDED SOME SLIGHT CHANCES ACROSS THE NORTHEAST THIRD OF THE CWA LATE TUESDAY NIGHT AND WEDNESDAY. HIGH PRESSURE SETTLING INTO THE MIDWEST WILL PROVIDE FAIR WEATHER THE REMAINDER OF THE WORK WEEK. AFTER A RELATIVELY COOL PERIOD WEDNESDAY AND THURSDAY...TEMPERATURES WILL BEGIN TO REBOUND BY THE END OF THE WEEK. GEELHART && .AVIATION... ISSUED 658 AM CDT SAT MAY 5 2012...FOR THE 12Z TAFS VLIFR FOG WILL AFFECT BMI FOR A COUPLE OF HOURS TO START OFF THIS TAF PERIOD. PIA AND CMI WILL SEE IFR FOG DURING THAT TIME...WITH MVFR FOG FOR SPI/DEC. THE FOG AND STRATUS SHOULD BURN OFF RELATIVELY QUICKLY WITH HEATING AND MIXING THIS MORNING. THE WARM FRONT WILL REMAIN CLOSE BY TO THE SOUTH. STORMS WILL REMAIN PRIMARILY SOUTH OF THE TERMINAL SITES...BUT SPI MAY BE CLOSE TO A FEW STORMS TODAY. WE DID NOT INCLUDE VCTS AT ALL...DUE TO ENOUGH UNCERTAINTY AS TO WHEN ANY STORMS WOULD GET CLOSE TO SPI. WINDS WILL REMAIN PRIMARILY FROM THE EAST AS ALL TAF SITES WILL REMAIN NORTH OF THE WARM FRONT OVER THE NEXT 24 HOURS. SUSTAINED WIND SPEEDS SHOULD NOT CLIMB MUCH ABOVE 12-13KT TODAY. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 5, 5:57 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 557 AM CDT SAT MAY 5 2012 ILZ027>031-036-037-041-042-061100- FULTON-KNOX-LOGAN-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD- 557 AM CDT SAT MAY 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT WEST OF THE ILLINOIS RIVER. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BEFORE SUNRISE ON SUNDAY...ALTHOUGH SOME SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FRONTAL BOUNDARY WILL REMAIN STATIONARY ACROSS CENTRAL ILLINOIS THE REMAINDER OF THE WEEKEND AND INTO MONDAY...RESULTING IN A CHANCE FOR THUNDERSTORMS FROM SUNDAY THROUGH MONDAY. THE STORMS COULD BECOME SEVERE SUNDAY AND MONDAY AFTERNOON...WITH LARGE HAIL AND DAMAGING WIND GUSTS BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040-047>052-061-062-066>068-071>073-061100- CASS-CHRISTIAN-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- MENARD-MORGAN-RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY- 557 AM CDT SAT MAY 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING...THEN AGAIN THIS AFTERNOON AND OVERNIGHT...AS A STATIONARY FRONT LINGERS ACROSS SOUTHERN ILLINOIS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FRONTAL BOUNDARY WILL REMAIN STATIONARY ACROSS CENTRAL ILLINOIS THE REMAINDER OF THE WEEKEND AND INTO MONDAY...RESULTING IN A CHANCE FOR THUNDERSTORMS FROM SUNDAY THROUGH MONDAY. THE STORMS COULD BECOME SEVERE SUNDAY AND MONDAY AFTERNOON...WITH LARGE HAIL AND DAMAGING WIND GUSTS BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-043>046-053>057-063-061100- CHAMPAIGN-CLARK-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MCLEAN-MOULTRIE- PIATT-VERMILION- 557 AM CDT SAT MAY 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT LOCALLY DENSE FOG WILL AFFECT AREAS FROM BLOOMINGTON TO CHAMPAIGN EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FRONTAL BOUNDARY WILL REMAIN STATIONARY ACROSS CENTRAL ILLINOIS THE REMAINDER OF THE WEEKEND AND INTO MONDAY...RESULTING IN A CHANCE FOR THUNDERSTORMS FROM SUNDAY THROUGH MONDAY. THE STORMS COULD BECOME SEVERE SUNDAY AND MONDAY AFTERNOON...WITH LARGE HAIL AND DAMAGING WIND GUSTS BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SHIMON
In the hours before
Local storm report, May 5, 6:15 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
615 AM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 6 SSE CLAY CITY 38.61N 88.31W
05/04/2012 M1.50 INCH CLAY IL CO-OP OBSERVER
DELAYED REPORT. OBSERVER ALSO SAW QUARTER SIZED HAIL.
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
05/05/2012 M1.64 INCH CLAY IL CO-OP OBSERVER
24-HOUR TOTAL.
0600 AM HEAVY RAIN FLORA 38.67N 88.48W
05/05/2012 M1.32 INCH CLAY IL MESONET
SWOP REPORT. 24-HOUR TOTAL.
&&
TIMTELocal storm report, May 5, 7:13 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
713 AM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
05/05/2012 M1.21 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL.
&&
TIMTELocal storm report, May 5, 7:17 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
717 AM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 E BIRDS 38.84N 87.63W
05/05/2012 M1.11 INCH LAWRENCE IL CO-OP OBSERVER
24-HOUR TOTAL.
&&
TIMTELocal storm report, May 5, 7:57 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
757 AM CDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 6 SSE CLAY CITY 38.61N 88.31W
05/04/2012 M1.50 INCH CLAY IL CO-OP OBSERVER
DELAYED REPORT. OBSERVER ALSO SAW QUARTER SIZED HAIL.
0756 PM HAIL 5 S CLAY CITY 38.61N 88.35W
05/04/2012 E0.88 INCH CLAY IL FIRE DEPT/RESCUE
RELAYED BY CLAY COUNTY ESDA
1120 PM HAIL 1 SW WOODSON 39.62N 90.24W
05/04/2012 E0.25 INCH MORGAN IL MESONET
SWOP REPORT
1147 PM HAIL JACKSONVILLE 39.73N 90.23W
05/04/2012 E1.00 INCH MORGAN IL TRAINED SPOTTER
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
05/05/2012 M1.64 INCH CLAY IL CO-OP OBSERVER
24-HOUR TOTAL.
0600 AM HEAVY RAIN FLORA 38.67N 88.48W
05/05/2012 M1.32 INCH CLAY IL MESONET
SWOP REPORT. 24-HOUR TOTAL.
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
05/05/2012 M1.21 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL.
0700 AM HEAVY RAIN 2 E BIRDS 38.84N 87.63W
05/05/2012 M1.11 INCH LAWRENCE IL CO-OP OBSERVER
24-HOUR TOTAL.
&&
TIMTEThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:35 PM CDT | Special Weather Statement | ILX | Richland | 55 min |
| May 5, 12:56 AM CDT | Special Weather Statement | ILX | Effingham | 64 min |
| May 5, 1:05 AM CDT | Special Weather Statement | ILX | Lawrence | 55 min |
| May 5, 1:36 AM CDT | Special Weather Statement | ILX | Clay | 54 min |
| May 5, 1:54 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 38 min |
Nearby
River Flood Warnings in Illinois, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.